# SDR FDEA201003180882

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457116
- Condition: Mismanufactured
- Location: Bs 490 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING FWD PIT STA 490 BELOW STR 25L.  CUT OUT DAMAGED AREAS, FABRICATED FILLER USING 2024T-3 .125 DIMS 63.75" X 7.40",  DOUBLER USING 2024T-3 .080 DIMS 62" X 13", TRIPLER USING 2024T-3 .125 DIMS 60" X 9.30",  3 SHEAR TIES USING BAC1505-100155 7075T-6 DIMS 6" EACH AND INSTALLED REPAIR PARTS   IAW SRM 53-10-2, P-F SRM 53-30-3 AND SRM 51-30-2
